Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello....I am a 73yr old woman and have been taking

Hello....I am a 73yr old woman and have been taking
lipitor 20mg for almost three months...for the last 4 days
I have had severe muscle pain..walking driving also in my
fingers and shoulders...some blurred vision and confusion
I am concerned this could be a side effect? Thx!
Wed, 31 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 73 yr old mother has hemateria in her urine, was told via CAT scan she has 3/8 something in her bladder and cysts on her kidneys. She is awaiting a cystoscopy, the Dr. told her the kidney cysts are nothing to worry about? Is that answer safe without further examination? What should our concerns be

doctor1 MD

i am a 68 old female .i am hypertensive since 15 years taking tenormin 25 mg. but it is remaining high especially in winter i am taking tenormin 50 mg now . but my blood pressure still remains 165\70, my systolic pressure is remaining high now. please give me you expert opinion thanks

doctor1 MD

My mother is 73 yrs old and diabetic. She suffers from extreme knee pain . I had seen an Amway ad regarding a health supplement which helps in old age knee pain pl advice.

Loading Online Doctors....